MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Catalog Number 0102L16
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coude foley catheter customer was using did not completely seal, causing constant seepage for the entire month.Had to use two and only received one per month.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A labeling review was not performed because labeling could not have prevented the reported failure.The dhr review could not be performed without a lot number.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the coude foley catheter customer was using did not completely seal, causing constant seepage for the entire month.Had to use two and only received one per month.Per customer via phone on 28jan2025, it was reported, he was told someone will be calling him to help troubleshoot the issues reported of the coude foley catheter customer was using did not completely seal, causing constant seepage for the entire month.Had to use two and only received one per month.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21228619
Report Number1018233-2025-00298
Device Sequence Number12847385
Product Code EZC
UDI-Device Identifier00801741018121
UDI-Public(01)00801741018121
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0102L16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown